# SDR MASA200602538

- Difficulty date: November 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 22,507 hours, 18,955 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7177 IAD.  INBOARD AND OUTBOARD SPOILER FAULTS.  MX RESET THE SYSTEM.
